# SDR CALA9601619

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- Engine: Ge CF66D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox Bearing
- Part number: 9634M10P08
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE AUTO SHUTDOWN WHILE CRUISING AT FL 330 EN ROUTE.  THE FLIGHT PROCEEDED TO SFO WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED, A POWER ASSURANCE RUN WAS PERFORMED AND OPERATION CHECKED GOOD.  *S/D*  TEARDOWN FINDINGS REVEALED THE PRIMARY CAUSE OF ENGINE SHUTDOWN WAS DUE TO INLET GEARBOX DUPLEX BEARING FAILURE.
